National Changhua University of Education Institutional Repository : Item 987654321/8936
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19029020      Online Users : 268
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8936

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8936

Title: Systems of Quasi-Variational Relations with Applications
Authors: Lai-Jiu Lin;Q.H.ansari
Contributors: 數學系
Keywords: System of quasi-variational relations;System of quasi-variational inclusions;Common fixed point theorems;Maximal element theorems;Constrained Nash equilibrium problem;Ky Fan type inequality/inclusion problem;KKM type theorems
Date: 2010-02
Issue Date: 2011-05-10T06:51:15Z
Publisher: Elsevier Science
Abstract: In this paper, we introduce a system of quasi-variational relations (in short, SQVR) and
present several examples which show that it is a very general and unified model of several
problems. We establish the existence of solutions of SQVP, in general, and several other
problems, in particular. As an application of our results, we derive maximal element
theorems and a collectively fixed point theorem for a family of multivalued maps. As
further applications, we study Ky Fan type inequality / inclusion problem for vector valued
bifunctions which includes constrained Nash equilibrium problem as a special case. We
also present a common fixed point theorem for a family of multivalued maps. The results of
this paper improve and generalize several known results on (system of) quasi-equilibrium
problems, (system of) quasi-variational inclusions, constrained Nash equilibrium problem,
collectively fixed point theorem and KKM type theorems for a family of multivalued maps.
Our results also contain several results which appeared in recent literature.
Relation: Nonlinear Analysis: Theory, Methods & Applications, 72(3-4):1210-1220
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML563View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback